RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1991, Volume 200, Pages 84–87 (Mi tm1413)  

This article is cited in 1 scientific paper (total in 1 paper)

On the reduction of elliptic system of order one on the plane to the complex special form

V. S. Vinogradov


Full text: PDF file (538 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1993, 200, 93–96

Bibliographic databases:

UDC: 517.552
Received in March 1990

Citation: V. S. Vinogradov, “On the reduction of elliptic system of order one on the plane to the complex special form”, Number theory, algebra, analysis and their applications, Collection of articles. Dedicated to the centenary of Ivan Matveevich Vinogradov, Trudy Mat. Inst. Steklov., 200, Nauka, Moscow, 1991, 84–87; Proc. Steklov Inst. Math., 200 (1993), 93–96

Citation in format AMSBIB
\Bibitem{Vin91}
\by V.~S.~Vinogradov
\paper On the reduction of elliptic system of order one on the plane to the complex special form
\inbook Number theory, algebra, analysis and their applications
\bookinfo Collection of articles. Dedicated to the centenary of Ivan Matveevich Vinogradov
\serial Trudy Mat. Inst. Steklov.
\yr 1991
\vol 200
\pages 84--87
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1413}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1143358}
\zmath{https://zbmath.org/?q=an:0806.35018}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1993
\vol 200
\pages 93--96


Linking options:
  • http://mi.mathnet.ru/eng/tm1413
  • http://mi.mathnet.ru/eng/tm/v200/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. É. Yu. Lerner, “Hierarchical Dyson model and $p$-adic conformal invariance”, Theoret. and Math. Phys., 97:2 (1993), 1259–1266  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:105
    Full text:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019